# SDR 8564188

- Difficulty date: June 19, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N856CA
- Make and model: Beech 1900D
- Aircraft serial: UE405
- Aircraft time: 4,602 hours, 6,385 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 1013880175
- Condition: Leaking
- Location: Lt Mlg
- Part time: 4,602 hours, 6,385 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND ELECTRICALLY. LANDING GEAR WAS EXTENDED USING HAND PUMP. UPON INSPECTION, MAINTENANCE DISCOVERED FLUID LEAKING FROM THE SWAGE FITTING ON THE LT MAIN LANDING GEAR RETRACT ACTUATOR HOSE. SUSPECT CAUSE WAS FLEX FATIGUE. MAINTENANCE PROGRAM MODIFICATIONS ARE UNDER CONSIDERATION.
